# SDR UALA2009051101330

- Difficulty date: May 10, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 64,523 hours, 20,967 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AT 16C INOP - EMERGENCY ESCAPE PATH LIGHT AT SEAT 16C IS INOP (BROKEN WIRE).   REPLACED LIGHT STRIP. OPS CHECKED OKAY.
